# SDR CA051202008

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 5,628 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 504300431329
- Condition: Cracked
- Location: Cabin Door
- Part time: 5,684 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH SPECIAL INSPECTION ON CABIN DOOR, DISCOVERED CRACKED CABIN DOOR SILL ANGLE AT TOP OF DOOR.  ADVISED TO HAVE A SPARE PART ON HAND BEFORE DOING INSPECTION.  PART WAS CRACKED ALONG WIDTH OF THE ANGLE  RUNNING FORE AND AFT FROM AFT END OF THE DOOR.  APPROX LENGTH WAS 8" ALONG THE ATTACHMENT RIVETS.  THIS A/C IS CONTRACTED TO DO AIR AMBULANCE 7 DAYS/WEEK AND HAD ACCRUED APPROX 2000 HOURS IN THIS TYPE OF USE BY TWO OPERATORS.  PREVIOUS INSPECTION DETECTED NO PROBLEM 1000 CYCLES PREVIOUS.  THE PART WAS ALSO INADVERTENTLY THROWN OUT AFTERWARDS SO IT IS NOT AVAILABLE.  INCREASED OUR INSPECTION FREQUENCY IN THIS AREA DUE TO HEAVY USE IT IS SUBJECTED TO.
